Multiplicative operator functionals of a markov process

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)377-380
Number of pages4
JournalBulletin of the American Mathematical Society
Volume77
Issue number3
DOIs
StatePublished - May 1971

Keywords

  • Functional integral representations
  • Markov process
  • Multiplicative functional
  • Semigroups of operators

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this